RUS
ENG
Full version
JOURNALS
// Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
// Archive
Zh. Vychisl. Mat. Mat. Fiz.,
1962
Volume 2,
Number 1,
Pages
161–165
(Mi zvmmf7953)
This article is cited in
3
papers
Scientific communications
The method of successive substitutions in the case of a self-conjugate system of the second order
V. B. Lidskii
,
M. G. Neigauz
Moscow
Received:
26.09.1961
Fulltext:
PDF file (636 kB)
Cited by
English version:
USSR Computational Mathematics and Mathematical Physics, 1963,
2
:1,
171–174
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025